DSpace
 

Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
57(2) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/11814

Title: Estimation of Smoothing Constant of Minimum Variance with a Revised Confidence Interval for Forecasting
Authors: Takeyasu, Kazuhiro
Higuchi, Yuki
Author's alias: 竹安, 数博
樋口, 友紀
Keywords: minimum variance
exponential smoothing method
forecasting
trend
Issue Date: 28-Sep-2011
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大学經濟研究. 2011, 57(2), p.1-19
URI: http://hdl.handle.net/10466/11814
ISSN: 0451-6184
Appears in Collections:57(2)

Files in This Item:

File Description SizeFormat
2011000041.pdf4.37 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.